# SDR UALA2010101103764

- Difficulty date: October 9, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,322 hours, 8,265 cycles
- Engine: Pwa PW4077
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: PTX30080093
- Part serial: 242
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'FLT CTL SYS' STATUS MESSAGES WITH NO CORRELATED MESSAGES.  REPLACED ACMP TRANSDUCER, OP'S &  LEAK CK GOOD. FOUND FAULT CODE 270-071-00 CORRELATED TO MAINT MSG 23-43140. RERACKED HYDIM-L A-17 CARD IN P85 PANEL AND CYCLED HYD PUMPS, MESSAGE EXTINGUISHED.
